Quadratic forms and sesquilinear forms in infinite dimensional spaces. Witt type theorems in spaces of denumerably infinite dimension
Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 21-33.
@incollection{MSMF_1976__48__21_0,
     author = {Gross, Herbert},
     title = {Quadratic forms and sesquilinear forms in infinite dimensional spaces. Witt type theorems in spaces of denumerably infinite dimension},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {21--33},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {48},
     year = {1976},
     doi = {10.24033/msmf.198},
     zbl = {0356.15021},
     mrnumber = {58 \#749},
     url = {http://archive.numdam.org/item/MSMF_1976__48__21_0/}
}
Gross, Herbert. Quadratic forms and sesquilinear forms in infinite dimensional spaces. Witt type theorems in spaces of denumerably infinite dimension, dans Colloque sur les formes quadratiques (Montpellier, 1975), Mémoires de la Société Mathématique de France, no. 48 (1976), pp. 21-33. doi : 10.24033/msmf.198. http://archive.numdam.org/item/MSMF_1976__48__21_0/

[1] W. Allenspach, Erweiterung von Isometrien in alternierenden Räumen, Zürich University Thesis 1973.

[2] G. Birkhoff, Lattice Theory, AMS Providence, Rhode Island, 1973.

[3] N. Bourbaki, Eléments de Mathématiques, Algèbre Chap. IX, Formes sesquilinéaires et formes quadratiques, Hermann, Paris, 1959.

[4] L. Brand, Erweiterung von algebraischen Isometrien in sesquilinearen Räumen. Zürich University Thesis 1974.

[5] A. Fröhlich, Quadratic forms à la local theory. Proc. Camb. Phil. Soc. (1967), 63, 579-586. | MR 35 #5389 | Zbl 0153.05701

[6] H. Gross, Sesquilinear forms and quadratic forms in infinite dimensional spaces, Vol. 1 : Spaces of countably infinite dimension. To appear.

[7] H. Gross, Der Euklidische Defekt bei quadratischen Räumen, Math. Ann. 180, 95-137 (1969). | MR 39 #6823 | Zbl 0162.04302

[8] H. Gross, On Witt's Theorem in the denumerably infinite case, Math. Ann. 170, 145-165 (1967). | MR 34 #5848 | Zbl 0153.05601

[9] H. Gross and H.R. Fischer, Quadratic Forms and linear topologies I, Math. Ann. 157, 296-325 (1964). | MR 30 #3149 | Zbl 0142.00403

[10] I. Kaplansky, Forms in infinite-dimensional spaces, Ann. Acad. Bras. Ci. 22, 1-17 (1950). | MR 12,238a

[11] H.A. Keller, On the lattice of all closed subspaces of a Hermitean Space, Rev. Soc. Mat. Chile, Vol. 2 (1976).

[12] S. Lang, On quasi algebraic closure, Ann. of Math. (1952) 55, 373-390. Important improvements can be found in M. Nagata : Note on a paper of Lang concerning quasi algebraic closure. Mem. Univ. Kyoto Ser. A 30 (1957) 237-241. For further developments and references see G. Terjanian : Dimension arithmétique d'un corps. Journ. of Algebra 22 (1972) 517-545 ; further G. Maxwell : A note on Artin's Diophantine Conjecture. Canad. Math. Bull. (1970) 13, 119-120. | Zbl 0046.26202

[13] F. Maeda and S. Maeda, Theory of Symmetric Lattices, Springer NY 1970. | MR 44 #123 | Zbl 0219.06002

[14] U. Schneider, Beiträge zur Theorie der sesquilinearen Räume unendlicher Dimension. Zürich University Thesis 1975.